Farhodjon Arzikulov ; Nodirbek Umrzaqov - Conservative algebras of 2-dimensional algebras, III

cm:9542 - Communications in Mathematics, July 15, 2021, Volume 29 (2021), Issue 2 (Special Issue: 3rd International Workshop on Nonassociative Algebras in Málaga) - https://doi.org/10.2478/cm-2021-0023
Conservative algebras of 2-dimensional algebras, III

Authors: Farhodjon Arzikulov ; Nodirbek Umrzaqov

    In the present paper we prove that every local and 2-local derivation on conservative algebras of 2-dimensional algebras are derivations. Also, we prove that every local and 2-local automorphism on conservative algebras of 2-dimensional algebras are automorphisms.


    Volume: Volume 29 (2021), Issue 2 (Special Issue: 3rd International Workshop on Nonassociative Algebras in Málaga)
    Published on: July 15, 2021
    Imported on: May 11, 2022
    Keywords: General Mathematics,[MATH]Mathematics [math]

    Share

    Consultation statistics

    This page has been seen 42 times.
    This article's PDF has been downloaded 29 times.